MAUDE Adverse Event Report: ABBOTT ENDURITY MRI PACEMAKER, SR; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)

ABBOTT ENDURITY MRI PACEMAKER, SR; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Model Number PM1172
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that an incorrect battery voltage measurement was observed on the device.The patient was stable and will continue to be monitored.There were no adverse consequences.
 
Additional Manufacturer Narrative
The reported event of the battery voltage not appearing to decrease was confirmed.Based on the information provided, the device has low battery drain, which means that the battery voltage remains high for a longer period of time due to the current device programmed settings.The device is performing per design.

Brand Name
ENDURITY MRI PACEMAKER, SR
Common Device Name
IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key24513425
Report Number2017865-2026-04529
Device Sequence Number10393518
Product Code LWP
UDI-Device Identifier05414734509596
UDI-Public(01)05414734509596(10)P000093168(17)210531
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
P140033
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2021
Device Model NumberPM1172
Device Lot NumberP000093168
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2026
Supplement Date Received by Manufacturer03/12/2026
Initial Report FDA Received Date03/04/2026
Supplement Report FDA Received Date04/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/20/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown